Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BriannaBanana

Aczone taking off dead skin?

Recommended Posts

So I'm on this new regimen for my light acne coming back after accutane, just to stop it before it gerts worse. I use aczone in the morning, tazorac at night, and I take one doxycycline daily. Anyway, any mornin when I use aczone it feels like little balls of my skin is coming off under it and then my skin gets a little sore but after it feels really soft with no redness. Is aczone supposed to take off dead skin, or am I having a reaction? I use the gel by the way, I don't know if theyhave other things then gels.

Link to comment
Share on other sites

Tazorac could be making your skin peel, so when you apply the Aczone, it balls up and comes off. That happens with me, Tazorac, and makeup.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×